Open Access
Translator Disclaimer
2003 Steady flows of slightly compressible viscoelastic fluids of Jeffreys' type around an obstacle
Colette Guillopé, Raafat Talhouk
Differential Integral Equations 16(11): 1293-1320 (2003).

Abstract

We consider steady flows of slightly compressible viscoelastic fluids for which the extra-stress tensor is given by a differential constitutive equation. We examine the effect, on the flows, of compressibility. In particular, we show the existence of a unique solution to the 3-D steady boundary value problem, in the case of a nonzero Newtonian viscosity (Jeffreys' type fluids).

Citation

Download Citation

Colette Guillopé. Raafat Talhouk. "Steady flows of slightly compressible viscoelastic fluids of Jeffreys' type around an obstacle." Differential Integral Equations 16 (11) 1293 - 1320, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1075.35050
MathSciNet: MR2016684

Subjects:
Primary: 76A10
Secondary: 34G20 , 35Q35 , 76N10

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.16 • No. 11 • 2003
Back to Top